# SDR PLGG22196E1

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15503
- Make and model: Beech 1900C
- Aircraft serial: UC72
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 11412002823
- Condition: Debonded
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE LEFT INBOARD LEADING EDGE WAS REMOVED FOR MAINTENANCE, IT WAS NOTED THAT THE MOST FORWARD PORTION OF THE LEADING EDGE WAS DEBONDED THE FULL LENGTH OF THE LEADING EDGE.  THE LEADING EDGE WAS REPLACED WITH A SERVICEABLE UNIT, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
